American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J96) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Jean-David Benamou, Francis Collino and Jean-Marie Mirebeau. Monotone and consistent discretization of the Monge-Amp\`ere operator. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Cristian E. Gutiérrez and Truyen Nguyen. Interior second derivative estimates for solutions to the linearized Monge-Amp\`ere equation. Trans. Amer. Math. Soc. 367 (2015) 4537-4568.
Abstract, references, and article information   
View Article: PDF

[3] Nam Q. Le and Ovidiu Savin. On boundary H\"older gradient estimates for solutions to the linearized Monge-Amp\`ere equations. Proc. Amer. Math. Soc. 143 (2015) 1605-1615.
Abstract, references, and article information   
View Article: PDF

[4] Cristian Enache. Necessary conditions of solvability and isoperimetric estimates for some Monge-Amp\`ere problems in the plane. Proc. Amer. Math. Soc. 143 (2015) 309-315.
Abstract, references, and article information   
View Article: PDF

[5] Guido De Philippis and Alessio Figalli. The Monge--Amp\`ere equation and its link to optimal transportation. Bull. Amer. Math. Soc. 51 (2014) 527-580.
Abstract, references, and article information   
View Article: PDF

[6] O. Savin. Global $W^{2,p}$ estimates for the Monge-Amp\`ere equation. Proc. Amer. Math. Soc. 141 (2013) 3573-3578.
Abstract, references, and article information   
View Article: PDF

[7] Chong Wang and Jiguang Bao. Necessary and sufficient conditions on existence and convexity of solutions for Dirichlet problems of Hessian equations on exterior domains. Proc. Amer. Math. Soc. 141 (2013) 1289-1296.
Abstract, references, and article information   
View Article: PDF

[8] O. Savin. Pointwise $C^{2,\alpha}$ estimates at the boundary for the Monge-Amp\`{e}re equation. J. Amer. Math. Soc. 26 (2013) 63-99.
Abstract, references, and article information   
View Article: PDF

[9] José A. Gálvez and Pablo Mira. Geometric PDEs in the presence of isolated singularities. Contemporary Mathematics 570 (2012) 1-24.
Book volume table of contents   
View Article: PDF

[10] Weiyong He. On the regularity of the complex Monge-Ampère equations. Proc. Amer. Math. Soc. 140 (2012) 1719-1727. MR 2869156.
Abstract, references, and article information   
View Article: PDF

[11] Limei Dai. Existence of solutions with asymptotic behavior of exterior problems of Hessian equations. Proc. Amer. Math. Soc. 139 (2011) 2853-2861. MR 2801627.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia